# SDR A6WA2011072640762

- Difficulty date: July 26, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED.  REMOVED CRACKED OUTER HANDLE AND INSTALLED NEW SERVICEABLE OUTER HANDLE IAW EO E08/007/452, REV A.
